# SDR CALA2025052104893

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 57,959 hours, 21,764 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bolt
- Part number: BACB30PN5H5
- Condition: Missing
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE BLEED TRIP PER CREW FOB 14.2 FOUND THE 90 DEGREE DUCT ASSY BELOW THE 5TH STAGE VALVE MISSING THE 2EA LOWER BOLTS/WASHERS AND THE 2 UPPER BOLTS LOOSE AND NOT SAFETIED. REPLACED MISSING FASTENERS, TORQUED AND SAFETIED, REF CFM56 POWERPLANT BUILDUP MANUAL 71-00-02. REQUIRES OPS CHECK TO ENSURE BLEED TRIP IS CORRECTED. PARTS USED:  00-0583-3-5149,QTY :1 00-0593-3-2437,QTY :1 ADD EMP:108813 PREFORMED #1 ENG OPS CHECK TO ENSURE BLEED TRIP IS CORRECTED. OPS CK GOOD REF AMM 71-00-00
